I’m rattling again…

whatcanieat:

So I’m down to six daily steroids now and I’m on the Azathioprine. The steroids don’t seem to be having any negative effects on me (like weight issues or insomnia) and seem to be doing what they are meant to be which is boosting my mesalazine. I can’t tell what the Azathioprine is doing yet but I guess we’ll see after a week or so of taking them. Fingers crossed it’ll mean I won’t have to be on steroids again after this course is up in six weeks.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s